Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

Soooo im new to this whole forum thing so yeah hiiiiii smile.png

I started accutane on the 30th september this year, so 8 days ago. The dermatologist put me on 10 mg every second day, I weigh around 40 kg, Ive read many other forum posts and i have not seen anyone with such a low dosage.. My acne is defiantly not mild, i'd say moderate to serve. Secondly my dermatologist said my course will only be 4 months, and with such a low dosage I really dont think it would be enough to cure my acne problem. Next month I go up to 10 mg every day, then for the third month I go up to 20 mg every day. Why am I on such a low dosage, and will it still be effective??? I am yet to experience any side effects, however I did get a sudden ear infection the other day which im now on antibiotics for, and yesterday I woke up and my eyes were gunky and had a thick/ish clear discharge coming from them, and my eye is completely red.. is this accutane related???

Thank you smile.png

Share this post


Link to post
Share on other sites

Hi! I weight around 40kgs too and I took accutane for a year! 10mg everyday. After that I remained clear for two years and starting breaking out mildly again and went on another course for 5 months

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×